# SDR WX0A2021072373783

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N250NV
- Make and model: Airbus A320-214
- Aircraft serial: 7743
- Aircraft time: 11,004 hours, 5,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 155795
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EPSU POWER SUPPLY FAILED EPSU SYS TEST. / REMOVED AND REPLACED EPSU IAW AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A. OPS CHECK GOOD."
